# SDR SWAA2024121772392

- Difficulty date: November 27, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT TEE AT STA 727C+5; LBL 21-RBL 21; WL 156. BS 727D + 6<[01] REMOVED AND REPLACED TEE LOT:1572868-1; P/N 146A9401-8ATSMRO PER BOEING DWG 147A7500 AND AMM 25-52--10-400-801. USED TOOL: ID: ATS1698 DUE05/2025;[02] TASK COMPLETE
